A Decomposition-Based Approach for the Multiperiod Multiproduct Distribution Planning Problem

Ünlüyurt, Tonguç, Şahin, Güvenç, Hosseini, S. Ahmad . Journal of Applied Mathematics 2014. 2014 (825058) :-

Locate this article in:

Bibtex

@article{CIS-357075,
  Author = {Ünlüyurt, Tonguç and Şahin, Güvenç and Hosseini, S. Ahmad},
  Title = {A Decomposition-Based Approach for the Multiperiod Multiproduct Distribution Planning Problem},
  Journal = {Journal of Applied Mathematics},
  Volume = {2014},
  Number = {825058},
  Year = {2014},
  Pages = {--},
  Keywords = {}
}

Similar articles